Best possible odds

GRIFFITHS, M.D., MCCOWN, W. and CHAMBERLAIN, L., 2002. Best possible odds. Journal of Substance Abuse, 7, pp. 109-110.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Substance Abuse
Creators: Griffiths, M.D., McCown, W. and Chamberlain, L.
Date: 2002
Volume: 7
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:16
Last Modified: 12 Oct 2015 12:36
URI: http://irep.ntu.ac.uk/id/eprint/10420

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year